# SDR CALA2018022700821

- Difficulty date: February 23, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 66,268 hours, 14,722 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 145T1929U10
- Condition: Damaged
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WW FAIL SAFE TEE FITTING HAS ONE HOLE WITH A DEFECT.   REMOVED AND REPLACED THE TEE FITTING IAW J/C 5340-01478, REV C, STEP 18 (1-14).
